大学情報データベース

研究者 : 名越 弘文 33 件中 1 - 33 件目

表示件数

【論文】

Non-universality of the Riemann zeta function and its derivatives when σ≧1
【全著者名】 Hirofumi Nagoshi, Takashi Nakamura
【掲載雑誌名】 Journal of Approximation Theory
【巻・号・頁】 241: 57-62
【発表年月】 2019年05月
On a certain set of Lerch's zeta-functions and their derivatives
【全著者名】 Hirofumi Nagoshi
【掲載雑誌名】 Lithuanian Mathematical Journal
【巻・号・頁】 59(1): 111-130
【発表年月】 2019年01月
Joint universality for Dirichlet L-functions and zeros of their linear combinations in the \chi-aspect
【全著者名】 Hidehiko Mishou, Hirofumi Nagoshi
【掲載雑誌名】 Monatshefte fur Mathematik
【巻・号・頁】 183(2): 329-355
【発表年月】 2017年06月
The joint universality for pairs of zeta functions in the Selberg class
【全著者名】 Hidehiko Mishou, Hirofumi Nagoshi
【掲載雑誌名】 Acta Mathematica Hungarica
【巻・号・頁】 151(2): 282-327
【発表年月】 2017年04月
Zeros of the L-function attached to a cusp form and some applications of Selberg's orthogonality
【全著者名】 Hirofumi Nagoshi
【掲載雑誌名】 RIMS Kokyuroku
【巻・号・頁】 2014: 86-95
【発表年月】 2017年01月
Joint value-distribution of L-functions and discrepancy of Hecke eigenvalues
【全著者名】 Hirofumi Nagoshi
【掲載雑誌名】 Lithuanian Mathematical Journal
【巻・号・頁】 56(3): 325-356
【発表年月】 2016年07月
Hypertranscendence of L-functions for GL_m(A_Q)
【全著者名】 Hirofumi Nagoshi
【掲載雑誌名】 Bulletin of the Australian Mathematical Society
【巻・号・頁】 93(3): 388-399
【発表年月】 2016年06月
An extension of Voronin's functional independence for a general Dirichlet series
【全著者名】 Hirofumi Nagoshi
【掲載雑誌名】 RIMS Kokyuroku Bessatsu
【巻・号・頁】 34: 247-264
【発表年月】 2012年08月
On class numbers of quadratic fields with prime discriminant and character sums
【全著者名】 Hidehiko Mishou, Hirofumi Nagoshi
【掲載雑誌名】 Kyushu Journal of Mathematics
【巻・号・頁】 66(1): 21-34
【発表年月】 2012年03月
The moments and statistical distribution of class numbers of quadratic fields with prime discriminant
【全著者名】 Hirofumi Nagoshi
【掲載雑誌名】 Lithuanian Mathematical Journal
【巻・号・頁】 52(1): 77-94
【発表年月】 2012年01月
Joint value-distribution and independence of L-functions
【全著者名】 Hirofumi Nagoshi
【掲載雑誌名】 京都大学数理解析研究所講究録
【発表年月】 2011年
Universality for L-functions in the Selberg class
【全著者名】 H. Nagoshi, J. Steuding
【掲載雑誌名】 Lithuanian Mathematical Journal
【巻・号・頁】 50: 293-311
【発表年月】 2010年07月
Values of general Dirichlet series and simultaneous Diophantine approximation
【全著者名】 Hirofumi Nagoshi
【掲載雑誌名】 Lithuanian Mathematical Journal
【巻・号・頁】 50: 227-238
【発表年月】 2010年04月
Functional independence and randomness of L-functions
【全著者名】 Hirofumi Nagoshi
【掲載雑誌名】 京都大学数理解析研究所講究録
【巻・号・頁】 1659: 116-126
【発表年月】 2009年
Value-distribution of Rankin-Selberg L-functions
【全著者名】 Hirofumi Nagoshi
【掲載雑誌名】 New directions in value-distribution theory of zeta and L-functions, Ber. Math., Shaker Verlag
【巻・号・頁】 : 275-287
【発表年月】 2009年
数論とランダム行列理論
【全著者名】 名越 弘文
【掲載雑誌名】 数理科学 (サイエンス社)
【巻・号・頁】 524: 12-17
【発表年月】 2007年02月
The universality of L-functions attached Maass forms
【全著者名】 Hirofumi Nagoshi
【掲載雑誌名】 Advanced Studies in Pure Mathematics
【巻・号・頁】 49: 289-306
【発表年月】 2007年
Equivalents of the Riemann hypothesis
【全著者名】 Hidehiko Mishou, Hirofumi Nagoshi
【掲載雑誌名】 Archiv der Mathematik
【巻・号・頁】 86: 419-424
【発表年月】 2006年05月
The universality of quadratic L-series for prime discriminants
【全著者名】 Hidehiko Mishou, Hirofumi Nagoshi
【掲載雑誌名】 Acta Arith.
【巻・号・頁】 123: 143-161
【発表年月】 2006年
Distribution of Hecke eigenvalues
【全著者名】 Hirofumi Nagoshi
【掲載雑誌名】 Proceedings of the American Mathematical Society
【巻・号・頁】 134: 3097-3106
【発表年月】 2006年
Functional distribution of L(s, \chi_d) with real characters and denseness of quadratic class numbers
【全著者名】 Hidehiko Mishou, Hirofumi Nagoshi
【掲載雑誌名】 Transactions of the American Mathematical Society
【巻・号・頁】 358: 4343-4366
【発表年月】 2006年
On the universality for L-functions attached Maass forms
【全著者名】 Hirofumi Nagoshi
【掲載雑誌名】 Analysis
【巻・号・頁】 25: 1-22
【発表年月】 2005年
On value distribution of quadratic L-functions
【全著者名】 Hidehiko Mishou, Hirofumi Nagoshi
【掲載雑誌名】 京都大学数理解析研究所講究録
【巻・号・頁】 1384: 80-86
【発表年月】 2004年
Spectral theory of certain arithmetic graphs
【全著者名】 Hirofumi Nagoshi
【掲載雑誌名】 Contemporary Math.
【巻・号・頁】 347: 203-220
【発表年月】 2004年
Spectra of arithmetic infinite graphs
【全著者名】 名越 弘文
【掲載雑誌名】 第19回代数的組合せ論シンポジウム報告集
【発表年月】 2002年09月
The distribution of eigenvalues of arithmetic infinite graphs
【全著者名】 Hirofumi Nagoshi
【掲載雑誌名】 Forum Math.
【巻・号・頁】 14: 807-829
【発表年月】 2002年07月
Critical values of automorphic L-functions and a central limit theorem
【全著者名】 Hirofumi Nagoshi
【掲載雑誌名】 京都大学数理解析研究所講究録
【巻・号・頁】 1274: 123-129
【発表年月】 2002年
L関数の値分布とランダム性
【全著者名】 名越 弘文
【掲載雑誌名】 京都大学数理解析研究所講究録
【巻・号・頁】 1256: 161-171
【発表年月】 2002年
Selberg zeta functions over function fields
【全著者名】 Hirofumi Nagoshi
【掲載雑誌名】 J. Number Theory
【巻・号・頁】 90: 207-238
【発表年月】 2001年10月
Spectra of arithmetic infinite graphs and their application
【全著者名】 Hirofumi Nagoshi
【掲載雑誌名】 Interdisciplinary Information Sciences
【巻・号・頁】 7: 67-76
【発表年月】 2001年
The universality of the family of automorphic L-functions
【全著者名】 Hirofumi Nagoshi
【掲載雑誌名】 京都大学数理解析研究所講究録 
【巻・号・頁】 1219: 195-205
【発表年月】 2001年
On arithmetic infinite graphs
【全著者名】 Hirofumi Nagoshi
【掲載雑誌名】 Proceedings of the Japan Academy, Series A
【巻・号・頁】 76: 22-25
【発表年月】 2000年02月
関数体上のセルバーグ・ゼータ関数
【全著者名】 名越 弘文
【掲載雑誌名】 京都大学数理解析研究所講究録
【巻・号・頁】 1103: 138-149
【発表年月】 1999年